RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Feldman, Gennadiy Mikhailovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 38

Number of views:
This page:1764
Abstract pages:6017
Full texts:1489
References:397
Corresponding member of the National Academy of Sciences of Ukraine
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 15.10.1947
E-mail:
Website: http://www.ilt.kharkov.ua/bvi/structure/depart_r/d25/feldman_r.htm
Keywords: probability distributions on groups, characterization problems of mathematical statistics.
   
Main publications:
  1. G. M. Feldman, Arithmetic of probability distributions and characterization problems on Abelian groups, AMS translation of mathematical monographs, 116, Providence, RI: AMS, 1993, 223 pp.  mathscinet  zmath
  2. G. M. Feldman, “On the decomposition of Gaussian distributions on groups”, Theory Probab. Appl., 22 (1977), 133–140  mathnet  crossref  zmath
  3. G. M. Feldman, A. E. Fryntov, “On the decomposition of the convolution of a Gaussian and Poisson distribution on locally compact Abelian groups”, J. of Mult. Analysis, 13:1 (1983), 148–166  crossref  mathscinet  zmath  scopus
  4. G. M. Feldman, “Bernstein Gaussian distributions on groups”, Theory Probab. Appl., 31 (1986), 40–49  mathnet  crossref  mathscinet
  5. G. M. Feldman, P. Graczyk, “On the Skitovich–Darmois theorem on compact Abelian groups”, J. of Theoretical Probability, 13:3 (2000)  crossref  mathscinet  zmath  scopus
  6. G. M. Feldman, Functional equations and characterization problems on locally compact Abelian groups, EMS Tracts in Mathematics, 5, Zurich. European Mathematical Society (EMS), 2008, 268 pp.  mathscinet  zmath

http://www.mathnet.ru/eng/person17975
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:feldman.gennadiy-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/190279
http://orcid.org/0000-0001-5163-4079
http://www.scopus.com/authid/detail.url?authorId=8068040800

Publications in Math-Net.Ru
2018
1. G. M. Feldman, “On a characterization theorem for probability distributions on discrete Abelian groups”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  730–754  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 594–612  isi
2017
2. G. M. Feldman, “Heyde's characterization theorem for some locally compact Abelian groups”, Teor. Veroyatnost. i Primenen., 62:3 (2017),  499–517  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:3 (2018), 399–412  isi  scopus
2016
3. G. M. Feldman, “Independent random variables on Abelian groups with independent sum and difference”, Teor. Veroyatnost. i Primenen., 61:2 (2016),  404–414  mathnet  mathscinet  elib; Theory Probab. Appl., 61:2 (2017), 335–345  isi  scopus
2014
4. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on cylinders”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  252–275  mathnet  elib; Theory Probab. Appl., 59:2 (2015), 260–278  isi  scopus
2011
5. G. M. Feldman, “Gaussian measures in the sence of Bernstein: factorization, supports, zero-one law”, Teor. Veroyatnost. i Primenen., 56:3 (2011),  494–513  mathnet  mathscinet  elib; Theory Probab. Appl., 56:3 (2011), 359–375  isi  scopus
2009
6. M. V. Mironyuk, G. M. Feldman, “On the Skitovich–Darmois theorem for connected Abelian groups”, Dokl. Akad. Nauk, 424:1 (2009),  12–15  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 6–9  isi  scopus
7. G. M. Feldman, “Independent linear statistics on a-adic solenoids”, Teor. Veroyatnost. i Primenen., 54:3 (2009),  515–532  mathnet  mathscinet; Theory Probab. Appl., 54:3 (2010), 375–388  isi  scopus
2007
8. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on the two-dimensional torus”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  3–20  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 78–92  isi  scopus
2005
9. M. V. Mironyuk, G. M. Feldman, “On a characterization theorem on finite Abelian groups”, Sibirsk. Mat. Zh., 46:2 (2005),  403–415  mathnet  mathscinet  zmath; Siberian Math. J., 46:2 (2005), 315–324  isi
2004
10. G. M. Feldman, P. Graczyk, “On the Skitovich–Darmois theorem for discrete abelian groups”, Teor. Veroyatnost. i Primenen., 49:3 (2004),  596–601  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:3 (2005), 527–531  isi
2002
11. G. M. Feldman, Quoc-Phong Vu, “On non-quasianalytic representations of Abelian groups”, Mat. Fiz. Anal. Geom., 9:1 (2002),  101–106  mathnet  mathscinet  zmath
2000
12. G. M. Feldman, “More on the Skitovich–Darmous theorem for finite Abelian groups”, Teor. Veroyatnost. i Primenen., 45:3 (2000),  603–607  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:3 (2001), 507–511  isi
1998
13. G. M. Feldman, G. Muraz, “On an isometric representation with the maximal set of spectral subspaces”, Mat. Fiz. Anal. Geom., 5:3/4 (1998),  297–303  mathnet  mathscinet  zmath
14. G. M. Feldman, “On a characterization of Gaussian distributions on Abelian groups by constancy of regression”, Teor. Veroyatnost. i Primenen., 43:3 (1998),  606–610  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:3 (1999), 477–480  isi
1997
15. G. M. Feldman, “The Skitovich–Darmois theorem for discrete periodic Abelian groups”, Teor. Veroyatnost. i Primenen., 42:4 (1997),  747–756  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:4 (1997), 611–617  isi
1996
16. G. M. Feldman, “The Skitovich–Darmois theorem for compact groups”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  901–906  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 768–773  isi
1995
17. G. M. Feldman, “On a characterization theorem for a Cauchy distribution on Abelian groups”, Sibirsk. Mat. Zh., 36:1 (1995),  215–221  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 196–201  isi
1992
18. G. M. Feldman, “On the Skitovich–Darmois Theorem on Abelian Groups”, Teor. Veroyatnost. i Primenen., 37:4 (1992),  695–708  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:4 (1993), 621–631
1991
19. G. M. Feldman, “The Cauchy distribution on abelian groups and its characterization”, Teor. Veroyatnost. i Primenen., 36:4 (1991),  711–723  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:4 (1991), 670–681  isi
1989
20. G. M. Fel'dman, “Marcinkiewicz and Lukacs Theorems for Abelian Groups”, Teor. Veroyatnost. i Primenen., 34:2 (1989),  330–339  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:2 (1989), 290–297  isi
1987
21. G. M. Fel'dman, “A Characterization of the Gaussian Distribution on Abelian Groups”, Teor. Veroyatnost. i Primenen., 32:3 (1987),  623–626  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:3 (1987), 565–569  isi
1986
22. G. M. Feldman, “Gaussian distributions in the sense of Bernstein on groups”, Teor. Veroyatnost. i Primenen., 31:1 (1986),  47–58  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:1 (1987), 40–49  isi
1985
23. G. M. Fel'dman, “On infinitely divisible distributions of the class $I_0$ on groups”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  449–461  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 475–488  isi
1984
24. G. M. Fel'dman, “Generalized Poisson distribution on groups”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  222–233  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 218–230  isi
1983
25. G. M. Feldman, “Generalized Poisson distribution on groups”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 72–74  isi
1982
26. G. M. Fel'dman, “On a decomposition of the Poisson distribution on groups”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  725–738  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 780–794  isi
1981
27. G. M. Fel'dman, A. E. Fryntov, “On decomposition of a convolution of two Poisson distributions on locally compact Abelian groups”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  612–618  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 601–607  isi
1979
28. G. M. Feldman, A. E. Fryntov, “Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 316–317
1978
29. G. M. Fel'dman, “On Gaussian distributions on locally compact Abelian groups”, Teor. Veroyatnost. i Primenen., 23:3 (1978),  548–563  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 529–542
1977
30. G. M. Feldman, “Gaussian distributions on locally compact Abelian groups”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 76–78
31. G. M. Fel'dman, “On a decomposition of a Gaussian distribution on groups”, Teor. Veroyatnost. i Primenen., 22:1 (1977),  136–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:1 (1977), 133–140
32. G. M. Feldman, “Generalized poisson distribution on groups”, Zap. Nauchn. Sem. LOMI, 72 (1977),  161–185  mathnet  mathscinet  zmath; J. Soviet Math., 23:3 (1983), 2335–2351
1975
33. G. M. Feldman, “On generalized Poisson distribution on groups”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  653–656  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 641–644
1974
34. G. M. Feldman, “The semisimplicity of an algebra generated by an isometric operator”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 182–183
35. G. M. Feldman, “The spectrum of contractions that depend analytically on a parameter”, Uspekhi Mat. Nauk, 29:6(180) (1974),  179–180  mathnet  mathscinet  zmath
1973
36. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On representations with a separable spectrum”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  52–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 129–136
1972
37. G. M. Feldman, “On isometric representations of locally compact Abelian groups”, Dokl. Akad. Nauk SSSR, 207:5 (1972),  1063–1065  mathnet  mathscinet  zmath
38. G. M. Feldman, “Spectral theory of representations of locally compact Abelian groups”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 82–83
1971
39. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On the separability of the spectrum of a representation of a locally compact abelian group”, Dokl. Akad. Nauk SSSR, 201:6 (1971),  1282–1284  mathnet  mathscinet  zmath

2005
40. V. S. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, I. V. Skrypnik, M. L. Sodin, A. M. Ulanovskii, G. M. Feldman, E. Ya. Khruslov, G. P. Chistyakov, “Iosif Vladimirovich Ostrovskii (on his 70th birthday)”, Uspekhi Mat. Nauk, 60:1(361) (2005),  186–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:1 (2005), 189–192  isi
1995
41. V. A. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, L. I. Ronkin, M. L. Sodin, G. M. Feldman, A. E. Fryntov, G. P. Chistyakov, “Iosif Vladimirovich Ostrovskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:2(302) (1995),  232–235  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 465–468  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019